# SDR 97ZZZM846

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5751 · Ailerons
- Part: Bolts
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON RIB 20 'A FRAME' BOLTS SHOW EVIDENCE OF DISPLACED 'FAIL/SAFE' PIN.  INSTALLED SERVICEABLE FAIL/SAFE BOLTS LEFT RIB 20 AILERON 'A FRAMES'.
